# SDR ASAA0852762

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 2,169 hours, 627 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL CONSUMPTION SEEMS EXCESSIVE ESPECIALLY FOR AN ETOPS AIRCRAFT.  CURRENT OIL CONSUMPTION FOR NR 1 ENGINE IS 0.25 QTS HR.  WELL WITHIN LIMITS.
